# SDR SWAA115194

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 54,955 hours, 45,542 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND RT WING I/B GROUND SPOILER NR 5 PUNCTURED.  REMOVED AND REPLACED NR 5 SPOILER PER MM.
